# SDR DXTA2025050303336

- Difficulty date: May 3, 2025
- Submitted: May 5, 2025
- Operation: Air carrier
- Aircraft: N634QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605558
- Aircraft time: 17,255 hours, 13,298 cycles
- System (JASC): 3310 · Flight Compartment Lighting
- Part: Rheostat
- Condition: Failed
- Location: Cockpit Lights
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

COCKPIT FLOOD LIGHT: WITH APU RUNNING TRIED TO DIM THE FLOOD LIGHTS WITH THE RHEOSTAT KNOB. RESULTED IN A BRIGHT FLASH BEHIND THE KNOB, BURNING ODOR, AND THE CIRCUIT BREAKER POPPING CORRECTIVE ACTION: GAINED ACCESS TO FLOOD LIGHT RHEOSTAT BY REMOVING SWITCH PANEL REMOVED AND REPLACED RHEOSTAT P/N S3495-2.5K WITH NEW I/A/W CE-560XLS AMM 31-10-01. NO BURNING ODOR NOTED, NO OTHER DEFECTS NOTED, OPS CHECK GOOD. INSTALLED SWITCH PANEL I/A/W CE-560XLS AMM 31-10-00.
